Scattering from a random rough surface: Linear equations for coefficients of Wiener-Hermite expansion of the wave field
Version of Record online: 7 DEC 2012
Copyright 1986 by the American Geophysical Union.
Volume 21, Issue 4, pages 707–715, July-August 1986
How to Cite
1986), Scattering from a random rough surface: Linear equations for coefficients of Wiener-Hermite expansion of the wave field, Radio Sci., 21(4), 707–715, doi:10.1029/RS021i004p00707.(
- Issue online: 7 DEC 2012
- Version of Record online: 7 DEC 2012
- Manuscript Accepted: 17 MAR 1986
- Manuscript Received: 21 JAN 1986
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!